# SDR CA990614065

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Unit
- Part number: 65528041
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RADIO NAV FAILURES, IDENT STRENGTHS LOW FOR CAPT, FO AND SO.  REPLACED AUDIO ACCESSORY UNIT.
